# SDR EIA2003012

- Difficulty date: February 26, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Improper Fastener on lap Seam at STA. 615 and S-47R on Fuselage below FWD. Lower Cargo Compt.  CORRECTIVE ACTION: Removed fastener and existing doubler, cut overlapping skin, requested NDT, fabricated, alondined, primed and installed -1 repair doubler and -2 filler per B-747 SRM, Ch.53-30-03, Fig.17, & SOPM Ch. 20-41-02, Pg. 17-19. Category "B" Repair COI# 53I initiated.
